Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.02 segundos. 
1.
14 p, 313.9 KB On extended chebyshev systems with positive accuracy / Novaes, Douglas D. (Universidade Estadual de Campinas (Brasil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
A classical necessary condition for an ordered set of n+1 functions F to be an ECT-system in a closed interval is that all the Wronskians do not vanish. With this condition all the elements of Span(F) have at most n zeros taking into account the multiplicity. [...]
2017 - 10.1016/j.jmaa.2016.10.076
Journal of mathematical analysis and applications, Vol. 448 Núm. 1 (April 2017) , p. 171-186  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.